# SDR DL72S970152

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Part time: 61,548 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

AFTER LEVEL OFF AT 26,000 FT, NR 3 ENG INST'S JUMPED AS ENG MADE LOUD POP.  EPR DROPPED, EGT ROSE, RPMS SURGED, ENG SHUTDOWN IMMEDIATELY.  REPLACED ENGINE.
